Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 7, 2015, 10:26 AM EDT for Orange County, Washington County, Indiana. It was in force for 109 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 10:26 AM EDT (14:26 UTC)
- Expired
- Apr 7, 2015, 12:15 PM EDT
- In force
- 109 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Orange County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 65 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:42 AM EDT | FLASH FLOOD | Hardinsburg, IN | WATER FLOWING OVER US 150 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
924
WGUS53 KLMK 071426
FFWLMK
INC117-175-071615-
/O.NEW.KLMK.FF.W.0012.150407T1426Z-150407T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1026 AM EDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1215 PM EDT
* AT 1018 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM SEVERAL THUNDERSTORMS OVER SOUTHERN
ORANGE AND SOUTHWESTERN WASHINGTON COUNTIES. THE STORMS WERE
MOVING EAST AT 40 MPH. ORANGE COUNTY DISPATCH REPORTED A WATER
RESCUE ASSOCIATED WITH THE AREA OF RAIN. CREEKS IN THE AREA HAVE
SHOWN DRAMATIC RISES. RADAR HAS ESTIMATED AROUND 4 INCHES OF RAIN
SINCE EARLY THIS MORNING OVER SOUTHERN ORANGE COUNTY.
ALTHOUGH STORMS WILL DIMINISH OR END WITHIN THE NEXT HOUR...LOCAL
FLASH FLOODING MAY CONTINUE FOR A TIME AFTERWARDS.
* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF SOUTHERN ORANGE
AND SOUTHWESTERN WASHINGTON COUNTIES...INCLUDING REGO...
HARDINSBURG...ROSEBUD...FREDERICKSBURG AND ORGAN SPRINGS.
FLASH FLOOD PRONE AREA IN THIS WARNING...
BLUE RIVER OVERFLOWS ONTO VINCENNES TRAIL ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3854 8614 3842 8617 3842 8631 3840 8631
3840 8668 3853 8669
$$
TWFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 9:20 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 7, 9:20 AM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 920 AM EDT Tue Apr 7 2015 ...Forecast Update... Issued at 919 AM EDT Tue Apr 7 2015 Storms will wind down along the I-64 corridor through the late morning hours. However, will have to keep an eye on the stronger cluster currently over southern Indiana as it moves ESE toward the Kentucky Bluegrass region. Very intense rainfall has left 2 to 3 inches in a short amount of time across small portions of southern Indiana and will keep the Flash Flood Warning going across Orange/Washington counties for the time being. Have upped pops and QPF to account for this cluster. Hail will also be possible with this storm. Focus will then shift to this afternoon and evening as another round of storms will be possible. Looking upstream, an impressive supercell is tracking ESE along I-70 and the warm front toward St. Louis. This feature is expected to turn more SE along the instability gradient through the late morning and early afternoon, and grow into a more linear complex. Do expect to get some partial clearing which will aid an already destabilizing atmosphere. SREF probabilities of greater than 1000 J/KG of CAPE this afternoon are likely along and west of I-65. 0-6 km shear values between 30 and 40 knots this afternoon would also support organization. Will have to watch how things progress through the late morning as there is some concern for strong to severe storms this afternoon and evening. The 06z NAM and HRRR are handling the current situation pretty well. However the NAM is a bit too far north and a couple hours slow. Did the afternoon forecast based off this solution with adjustments for timing placement. Adjusted QPF upward as well in anticipation of the afternoon storms. .SHORT TERM (Now through Wednesday)... Issued at 257 AM EDT Tue Apr 7 2015 The GFS, 4km NAM, and, to a lesser extent, SPC SREF, have a good handle on an area of showers and embedded thunderstorms moving from southeast Illinois into the lower and middle Ohio Valley at 07Z this morning. The storms are ahead of an upper level disturbance coming in from the lower and middle Mississippi Valley. This convective complex will continue to spread eastward this morning along and a few counties either side of the I-64 corridor. Though the showers and storms will mostly be garden variety, a few gusts of wind or instances of small hail in the strongest cores can't be entirely ruled out. The morning showers and storms will have moved off to the east by early afternoon. This afternoon another weak upper wave will come in from the west. Though some stabilization will occur over southern Indiana and northern Kentucky from the morning rain, additional scattered shower and thunderstorm development will be possible, albeit with less coverage than what we see this morning. Again, a few strong storms will be possible. With plenty of moisture available, locally heavy downpours will be possible with the thunderstorms. The cells should be progressive, but there will be some training this morning in southern Indiana and north central Kentucky. Decided to drop max temps a few degrees in the north where more rain and clouds will prevail through the morning hours, but still have 70s everywhere for highs this afternoon. After a lull this evening, more shower and thunderstorm development will be possible late tonight as the next weak upper wave comes in from the west after midnight. Low temperatures will be in the lower and middle 60s. The relatively low confidence forecast today and tonight becomes even lower on Wednesday. We will remain in the same warm, juicy air mass as today, south of a stationary surface front from Illinois to Ohio. The late night showers/storms tonight will likely persist into Wednesday morning, with redevelopment possible Wednesday afternoon especially near any leftover convective boundaries from the morning activity. Highs should be in the middle and upper 70s...maybe an 80 degree reading if we can get enough sunshine in the afternoon. .LONG TERM (Wednesday Night through Monday)... Issued at 235 AM EDT Tue Apr 7 2015 The focus in the long term period is on thunderstorm chances/timing Wednesday night through Friday. The upper level pattern Wednesday night is expected to feature a digging trough from the Rockies into the central Plains with downstream ridging extending from the Gulf Coast through the southern Great Lakes region. At the surface, a warm and moist air mass characterized by dewpoints in the 60s will be in place thanks to a developing surface low to our west. Stronger southerly flow should make for a mild night with lows only falling into the mid 60s. The focus for thunderstorm initiation Wednesday night is favored to our west where the strengthening low-level jet impinges on an east-west boundary across Illinois. These storms could then take an east/southeast track across portions of the area. Strength/severity a bit more uncertain as elevated instability wanes considerably and effective shear is not as impressive but a few elevated stronger storms would be possible. Kept POPs in the 30-50 percent range, tapered highest to lowest from southern Indiana to southern Kentucky respectively. The main upper level trough will advance eastward Thursday as the surface low deepens/lifts to Wisconsin by Thursday night. 07.00z guidance remained overall similar to earlier runs in its progression, bringing the cold front through the local area late Thursday night into Friday morning. Scattered showers and thunderstorms are possible ahead of the main system though coverage isn't expected to be very high. Decaying strong thunderstorms look to be approaching our western borders during the late evening, and if enough elevated instability remains present, a marginal wind threat exists. Overall, the system looks fairly progressive, limiting the training heavy rainfall threat as well. Ahead of the front, a very warm air mass will be in place. Depending on how cloud cover fares, we'll be approaching 80 degrees in most spots Thursday. A mild night would then set up with lows in the mid 60s to near 70 degrees. Friday looks to be our transition day as the front sweeps across the area. Will keep chance POPs in the morning to early afternoon hours, especially east of I-65 before clearing conditions work in for the evening. Seasonable, pleasant and mostly sunny conditions thanks to surface high pressure expected Saturday into the first part of Sunday. A model consensus approach gives highs in the mid to upper 60s Saturday and upper 60s to low 70s Sunday. Increasing moisture and southerly return flow sets up Sunday night into early next week as the surface high moves to our east. A slow ramp up in POPs, still chance, will be advertised as deterministic models show another system lifting through the central Plains to lower Great Lakes. Seasonable to above seasonable temperatures look reasonable at this time. && .AVIATION (12Z TAF Update)... Updated at 636 AM EDT Tue Apr 7 2015 Showers should be common through the morning hours, especially at LEX and SDF, with some embedded thunder as well. Ceilings will be highly variable, but should prevail MVFR below fuel mins. Expect drier conditions this afternoon and tonight (though scattered showers and storms will still be possible). Ceilings should gradually improve today as the wave that is sparking this morning's convection moves off to the east. BWG could see a few wind gusts into the teens this afternoon outside of convection. Another wave of convection may come in from the northwest late tonight into Wednesday morning, though forecast confidence is not high that far out in this weather regime. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........BJS Short Term.....13 Long Term......ZT Aviation.......13
Hazardous weather outlook, Apr 7, 3:37 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 337 AM EDT TUE APR 7 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080745- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 337 AM EDT TUE APR 7 2015 /237 AM CDT TUE APR 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...ANY STORM WILL BE CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN ANY OF THESE CLUSTERS. STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13/ZBT
In the hours before
Local storm report, Apr 7, 8:30 AM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 AM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM FLOOD DUBOIS 38.45N 86.80W
04/07/2015 DUBOIS IN 911 CALL CENTER
ROAD CLOSED DUE TO HIGH WATER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 8:32 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
832 AM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM FLOOD 1 N DUBOIS 38.46N 86.80W
04/07/2015 DUBOIS IN 911 CALL CENTER
ROAD CLOSED DUE TO HIGH WATER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 8:36 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
836 AM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM FLASH FLOOD 3 SSE FRENCH LICK 38.50N 86.60W
04/07/2015 ORANGE IN 911 CALL CENTER
COUNTY ROAD 375 S CLOSED DUE TO HIGH WATER.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Apr 7, 8:37 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT TUE APR 7 2015
INZ076>078-084-090>092-071305-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-ORANGE IN-SCOTT
IN-WASHINGTON IN-
837 AM EDT TUE APR 7 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...
AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF ENGLISH...AND MOVING EAST
AT 55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
NEW ALBANY...
ENGLISH...
FREDERICKSBURG AND HANCOCK CHAPEL...
PALMYRA AND BRADFORD...
MARTINSBURG AND GREENVILLE...
STARLIGHT AND SCOTTSVILLE...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
115 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3862 8565 3827 8575 3829 8578 3828 8583
3826 8584 3830 8663 3856 8660
TIME...MOT...LOC 1237Z 271DEG 50KT 3842 8631
SCHOETTMERSpecial weather statement, Apr 7, 9:17 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
917 AM EDT TUE APR 7 2015
INZ084-090>092-071400-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-
917 AM EDT TUE APR 7 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
UP TO HALF INCH HAIL...AND 30 MPH WINDS OVER PARTS OF SOUTH-CENTRAL
INDIANA...
AT 912 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF NEW
ALBANY TO ENGLISH...AND MOVING EAST-SOUTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HAIL UP TO HALF INCH IN DIAMETER...AND GUSTY WINDS UP
TO 30 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
NEW ALBANY...
CARWOOD AND STARLIGHT...
BENNETTSVILLE AND WILSON...
NAVILLETON AND MOBERLY...
SPEED AND SAINT JOSEPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3845 8560 3824 8587 3824 8642 3830 8652
3842 8605 3842 8600 3843 8599 3845 8591
TIME...MOT...LOC 1315Z 274DEG 28KT 3843 8593 3829 8636
TWFSpecial weather statement, Apr 7, 9:40 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
940 AM EDT TUE APR 7 2015
INZ090>092-KYZ030-031-033-034-071425-
CLARK IN-FLOYD IN-HARRISON IN-HENRY KY-JEFFERSON KY-OLDHAM KY-SHELBY
KY-
940 AM EDT TUE APR 7 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...
AT 938 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
PROSPECT TO NEW ALBANY TO 8 MILES WEST OF CORYDON...AND MOVING EAST
AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
LYNDON...
LOUISVILLE...
WATSON AND PRATHER...
ROLLING HILLS AND RIVER BLUFF...
HALLS LANDING AND OWEN...
WESTPORT...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 133 AND 137.
THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 0 AND 7.
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 10 AND 8.
THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 105 AND 123.
THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 13 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3850 8518 3822 8535 3818 8589 3820 8630
3821 8629 3826 8593 3848 8560
TIME...MOT...LOC 1340Z 275DEG 29KT 3846 8569 3826 8580
3820 8624
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:51 AM EDT | Special Weather Statement | LMK | Orange, Washington | 39 min |
| Apr 7, 8:03 AM EDT | Areal Flood Advisory | LMK | Dubois, Orange | 117 min |
| Apr 7, 8:33 AM EDT | Flash Flood Warning | LMK | Orange, Washington | 117 min |
| Apr 7, 8:37 AM EDT | Special Weather Statement | LMK | Clark, Floyd, Orange | 28 min |
| Apr 7, 9:17 AM EDT | Special Weather Statement | LMK | Crawford, Floyd | 43 min |
| Apr 7, 10:10 AM EDT | Areal Flood Advisory | LMK | Clark, Floyd | 2 hr |
| Apr 7, 10:33 AM EDT | Areal Flood Advisory | LMK | Clark, Crawford, Floyd, Harrison, Washington | 117 min |
| Apr 7, 10:57 AM EDT | Flash Flood Warning | LMK | Clark, Crawford, Floyd, Harrison, Washington | 3 hr |
| Apr 7, 3:24 PM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Orange | 3 hr |
| Apr 7, 3:53 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois | 32 min |
| Apr 7, 3:56 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| Apr 7, 4:04 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 21 min |
| Apr 7, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 30 min |
| Apr 7, 4:11 PM EDT | Flash Flood Warning | LMK | Clark, Crawford, Floyd, Harrison, Washington | 3 hr |
| Apr 7, 4:21 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 24 min |
| Apr 7, 4:34 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 31 min |
| Apr 7, 4:34 PM EDT | Tornado Warning | LMK | Crawford, Harrison, Perry | 21 min |
| Apr 7, 4:37 PM EDT | Tornado Warning | LMK | Harrison | 18 min |
| Apr 7, 4:40 PM EDT | Flash Flood Warning | LMK | Clark | 3 hr |
| Apr 7, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison | 29 min |
| Apr 7, 5:04 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 31 min |
| Apr 7, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 28 min |
| Apr 7, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 32 min |
| Apr 7, 7:38 PM EDT | River Flood Warning | LMK | Harrison, Washington | 17 hr |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.